# SDR UPS08553759

- Difficulty date: October 16, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 22,902 hours, 12,718 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD FAIRING SUPPORT STRUCTURE SEAL SUPPORT CRACKED.  REPLACED SEAL SUPPORT PER SRM.
